专职教师

    张佛德,博士,讲师。2017年10月毕业于西北工业大学,获理学博士学位,导师为师义民教授;美国南卫理公会大学联合培养博士,导师为Hon Keung Tony Ng 教授(美国统计协会Fellow)。2017年11月入职西南财经大学统计学院和统计研究中心从事科研教学工作。研究方向涉及可靠性统计、统计学习、统计流形和信息几何等领域。以第一作者或通讯作者在 IEEE TIT,TEST等国际重要学术期刊上已发表SCI论文10余篇。

    热忱欢迎数学基础扎实、编程能力强、具有吃苦耐劳精神的考生报考我的研究生。
    联系方式:fredzh@swufe.edu.cn

    通讯地址:四川省成都市温江区西南财经大学(柳林校区) 弘远楼402B

    邮编:611130


  1. 教授课程
  2. 学术成果
  3. 主持项目
  4. 学术兼职
  •     本科生:统计软件编程

        研究生:贝叶斯统计

  • [12] F.D. Zhang, H.K.T. Ng, Y.M. Shi, R.B. Wang. Amari–Chentsov structure on the statistical manifold of models for accelerated life tests. TEST DOI: https://doi.org/10.1007/s11749-018-0587-1.


    [11] F.D. Zhang, Y.M. Shi, H.K.T. Ng, R.B. Wang. Information Geometry of Generalized Bayesian Prediction Using alpha-divergences as Loss Functions. IEEE Transactions on Information Theory 64 (2018) 1812 - 1824.


    [10]F.D. Zhang, H.K.T. Ng, Y.M. Shi. Information geometry on the curved q-exponential family with application to survival data analysis. Physica A: Statistical Mechanics and its Applications 512 (2018) 788--802.


    [9] F.D. Zhang, H.K.T. Ng, Y.M. Shi. Bayesian duality and risk analysis on the statistical manifold of exponential family with censored data. Journal of Computational and Applied Mathematics 342 (2018) 534–549.


    [8] F.D. Zhang, H.K.T. Ng, Y.M. Shi. On alternative q-Weibull and q-extreme value distributions: Properties and applications. Physica A: Statistical Mechanics and its Applications 490 (2018) 1171-1190.


    [7] F.D. Zhang, Y.M. Shi, C.F. Zhang. Geometry of an accelerated model with censored data. Journal of Computational and Applied Mathematics 317 (2017) 137–145 .


    [6] F.D. Zhang, Y.M. Shi, R.B. Wang. Geometry of the q-exponential distribution with dependent competing risks and accelerated life testing. Physica A: Statistical Mechanics and its Applications 468 (2017) 552–565.


    [5] F.D. Zhang, Y.M. Shi, H.K.T. Ng, R.B. Wang. Tsallis statistics in reliability analysis: Theory and methods. The European Physical Journal Plus 131 (2016) 379.


    [4] F.D. Zhang, Y.M. Shi. Geometry of exponential family with competing risks and censored data. Physica A: Statistical Mechanics and its Applications 446 (2016) 234–245 .


    [3] F.D. Zhang, Y.M. Shi. Permissible noninformative priors for the accelerated life test model with censored data. SpringerPlus 5 (2016) 366.


    [2] F.D. Zhang. Periodic solutions for a Cauchy problem on time scales. Arab Journal of Mathematical Sciences. 21 (2015) 237–252.


    [1] H.T. Zhang, F.D. Zhang (Corresponding author). Permanence of an N-species cooperation system with time delays and feedback controls on time scales. Journal of Applied Mathematics and Computing 46 (2014) 17–31.

     

  • [1]主持,中央高校基本科研业务费专项资金“青年教师成长项目”,批准号:JBK130167,研究起止时间:2018.1--至今。

  •     中国现场统计研究会生存分析分会理事,同时担任以下10余种国际期刊通讯审稿人:Statistics & Probability Letter, Physica A: Statistical Mechanics and its Applications, Journal of Computational and Applied Mathematics, Discrete Dynamics in Nature and Society等。